American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(55P43) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] Tyler Lawson. A note on $H_\infty$ structures. Proc. Amer. Math. Soc. 143 (2015) 3177-3181.
Abstract, references, and article information   
View Article: PDF

[2] Oliver Röndigs, Markus Spitzweck and Paul Arne Østvær. Motivic strict ring models for $K$-theory. Proc. Amer. Math. Soc. 138 (2010) 3509-3520. MR 2661551.
Abstract, references, and article information   
View Article: PDF

[3] Mark Hovey and Keir Lockridge. The ghost dimension of a ring. Proc. Amer. Math. Soc. 137 (2009) 1907-1913. MR 2480270.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Andrew Baker and Birgit Richter. Uniqueness of $E_\infty$ structures for connective covers. Proc. Amer. Math. Soc. 136 (2008) 707-714. MR 2358512.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Roland Schwänzl and Ross Staffeldt. The Seifert-van Kampen theorem and generalized free products of $S$-algebras. Proc. Amer. Math. Soc. 130 (2002) 3193-3208. MR 1912997.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 5 of 5 found      Go to page: 1